Stroke in a young adult with Fletcher trait

D. C. Hess, J. S. Krauss, D. Rardin

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We have reported the case of a young woman with prekallikrein deficiency who had a cerebral infarction despite a prolonged APTT. She had bleeding complications with heparin administration. From the limited information in the literature, anticoagulation may be hazardous in these patients, and it should be undertaken with caution.

Original languageEnglish (US)
Pages (from-to)507-508
Number of pages2
JournalSouthern medical journal
Volume84
Issue number4
DOIs
StatePublished - Jan 1 1991

Fingerprint

Cerebral Infarction
Heparin
Young Adult
Stroke
Hemorrhage
Prekallikrein Deficiency

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Stroke in a young adult with Fletcher trait. / Hess, D. C.; Krauss, J. S.; Rardin, D.

In: Southern medical journal, Vol. 84, No. 4, 01.01.1991, p. 507-508.

Research output: Contribution to journalArticle

Hess, D. C. ; Krauss, J. S. ; Rardin, D. / Stroke in a young adult with Fletcher trait. In: Southern medical journal. 1991 ; Vol. 84, No. 4. pp. 507-508.
@article{a628be1c6e214b228deac0ba3622b58c,
title = "Stroke in a young adult with Fletcher trait",
abstract = "We have reported the case of a young woman with prekallikrein deficiency who had a cerebral infarction despite a prolonged APTT. She had bleeding complications with heparin administration. From the limited information in the literature, anticoagulation may be hazardous in these patients, and it should be undertaken with caution.",
author = "Hess, {D. C.} and Krauss, {J. S.} and D. Rardin",
year = "1991",
month = "1",
day = "1",
doi = "10.1097/00007611-199104000-00027",
language = "English (US)",
volume = "84",
pages = "507--508",
journal = "Southern Medical Journal",
issn = "0038-4348",
publisher = "Lippincott Williams and Wilkins",
number = "4",

}

TY - JOUR

T1 - Stroke in a young adult with Fletcher trait

AU - Hess, D. C.

AU - Krauss, J. S.

AU - Rardin, D.

PY - 1991/1/1

Y1 - 1991/1/1

N2 - We have reported the case of a young woman with prekallikrein deficiency who had a cerebral infarction despite a prolonged APTT. She had bleeding complications with heparin administration. From the limited information in the literature, anticoagulation may be hazardous in these patients, and it should be undertaken with caution.

AB - We have reported the case of a young woman with prekallikrein deficiency who had a cerebral infarction despite a prolonged APTT. She had bleeding complications with heparin administration. From the limited information in the literature, anticoagulation may be hazardous in these patients, and it should be undertaken with caution.

UR - http://www.scopus.com/inward/record.url?scp=0025855303&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0025855303&partnerID=8YFLogxK

U2 - 10.1097/00007611-199104000-00027

DO - 10.1097/00007611-199104000-00027

M3 - Article

C2 - 2014441

AN - SCOPUS:0025855303

VL - 84

SP - 507

EP - 508

JO - Southern Medical Journal

JF - Southern Medical Journal

SN - 0038-4348

IS - 4

ER -